# SDR AU990983

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- Engine: Cont TSIO550E
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: EL40304
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TORQUE TUBE CORRODED.  THE AREA IS COVERED WITH EXHAUST GAS DEPOSITS.
